# SDR MASA20210302063

- Difficulty date: February 18, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: SH690371221
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INTERCOSTAL IN STRG 20 RH BTW FS=897 TO FS=913 AT PASSENGER CABIN CORRECTIVE ACTION : INTERCOSTAL WAS REPLACED PER CRJ-900 SRM 51-42-20-001-001-A01 PAR. 6
